# SDR DALA2019090605228

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 65,838 hours, 24,487 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 6025855) SLIDE LIGHT 3L INOP. T/S PER SSM 25-66-01. FOUND DEBRIS ON GIRT BAR SENSORS ON 3L DOOR. CLEANED SENSORS.
